# SDR C77A20161007011

- Difficulty date: October 6, 2016
- Submitted: October 8, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Part time: 11,831 hours, 6,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SPLICE FRAME 89.   REMOVED AND REPLACED THE FLOOR SPLICE IAW SRM 51-41-01 & 51-43-01.
